Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Wilmington, NC

June 9, 20154 counties in North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 9, 2015, 9:14 PM EDT for 4 counties in North Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 9:14 PM EDT (01:14 UTC)
Expired
Jun 9, 2015, 9:44 PM EDT
In force
30 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Pender County, NC

The radar

The Wilmington radar (KLTX), 64 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 836 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
836 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WUUS52 KILM 100114
SVRILM
NCC017-019-047-141-100215-
/O.NEW.KILM.SV.W.0015.150610T0114Z-150610T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
914 PM EDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PENDER COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  SOUTHEASTERN BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHEASTERN BRUNSWICK COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHEASTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...

* UNTIL 1015 PM EDT

* AT 914 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER LAGOON...OR 13 MILES
  SOUTHEAST OF ELIZABETHTOWN...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BURGAW...ROWAN...NORTHWEST...SANDYFIELD...LAGOON...COUNCIL...
  MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...PHOENIX...
  BATARORA...KELLY...RIEGELWOOD...POINT CASWELL...FREEMAN...DELCO...
  WARDS CORNER...CARVERS AND ROOKS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 NEAR MILE MARKER 400.
 US ROUTE 74 BETWEEN MILE MARKERS 404 AND 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3464 7831 3463 7832 3461 7831 3458 7826
      3456 7825 3456 7826 3455 7825 3462 7820
      3456 7788 3410 7818 3442 7863 3466 7845
TIME...MOT...LOC 0114Z 307DEG 25KT 3453 7840 

$$

JDW
2 follow-up statements
064 
WWUS52 KILM 100133
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
933 PM EDT TUE JUN 9 2015

NCC017-019-047-141-100215-
/O.CON.KILM.SV.W.0015.000000T0000Z-150610T0215Z/
PENDER NC-BLADEN NC-BRUNSWICK NC-COLUMBUS NC-
933 PM EDT TUE JUN 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN PENDER...SOUTHEASTERN BLADEN...NORTHEASTERN
BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES...

AT 933 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR PHOENIX...OR 8 MILES NORTHWEST OF
LELAND...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
BURGAW...ROWAN...NORTHWEST...SANDYFIELD...MONTAGUE...CURRIE...THE
BOROUGH...MALPASS CORNER...PHOENIX...BATARORA...KELLY...RIEGELWOOD...
POINT CASWELL...FREEMAN...DELCO...WARDS CORNER...CARVERS...ROOKS...
LONG CREEK AND COUNCIL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 NEAR MILE MARKER 400.
 US ROUTE 74 BETWEEN MILE MARKERS 404 AND 429.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3458 7826 3456 7825 3456 7826 3455 7825
      3462 7820 3456 7788 3410 7818 3435 7853
      3456 7834
TIME...MOT...LOC 0133Z 307DEG 25KT 3434 7809 

$$

JDW
279 
WWUS52 KILM 100144
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
944 PM EDT TUE JUN 9 2015

NCC017-019-047-141-100153-
/O.CAN.KILM.SV.W.0015.000000T0000Z-150610T0215Z/
PENDER NC-BLADEN NC-BRUNSWICK NC-COLUMBUS NC-
944 PM EDT TUE JUN 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PENDER...
SOUTHEASTERN BLADEN...NORTHEASTERN BRUNSWICK AND NORTHEASTERN
COLUMBUS COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3458 7826 3456 7825 3456 7826 3455 7825
      3462 7820 3456 7788 3410 7818 3435 7853
      3456 7834
TIME...MOT...LOC 0141Z 307DEG 25KT 3429 7802 

$$

JDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:12 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 9, 9:12 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
912 PM EDT TUE JUN 9 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY AS A
COLD FRONT MOVES INTO THE CAROLINAS AND WEAKENS. HOT AND HUMID
CONDITIONS ARE EXPECTED LATE THIS WEEK AND WEEKEND...WITH HEAT
INDICES BECOMING INCREASINGLY UNCOMFORTABLE.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 900 PM TUESDAY...IT IS AN ACTIVE NIGHT WITH NUMEROUS TO
WIDESPREAD THUNDERSTORMS ACROSS PORTIONS OF THE PEE DEE AND
VIRTUALLY ALL OF SE NORTH CAROLINA. MOST OF THE THUNDERSTORMS
HAVE BEEN PRODUCING TORRENTIAL RAINFALL AND FREQUENT DEADLY
LIGHTING. THERE HAVE BEEN REPORTS OF FLOODING AND DAMAGE DUE TO
WINDS AND LIGHTNING. FURTHER SOUTH...THUNDERSTORMS HAVE BEEN
ISOLATED.

THE THUNDERSTORMS WILL CONTINUE TO TRAIN ACROSS NORTHERN PORTIONS
OF THE FORECAST AREA...FROM BBP TO EYF...BUT A SLOW DECREASE IN
COVERAGE AND INTENSITY IS EXPECTED THROUGH MIDNIGHT AS THE
ENVIRONMENT HAS BEEN LARGELY WORKED OVER AND CONTINUES TO SLOWLY
STABILIZE.

WARMER GUIDANCE CONTINUES TO LOOK LIKE THE BETTER FIT FOR OVERNIGHT
LOWS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 230 PM TUESDAY...WE WILL SEE A TYPICAL LATE SPRING/EARLY
SUMMER TIME PATTERN FOR THE SHORT TERM. AN APPROACHING COLD FRONT
WILL DISSIPATE AS IT ENTERS THE COASTAL PLAINS OF THE CAROLINAS
FROM THE NW EARLY ON WEDNESDAY MORNING. FOR THE REMAINDER OF THE
SHORT TERM A BERMUDA HIGH PRESSURE PATTERN OFFSHORE AND A
PIEDMONT-STYLE THERMAL TROUGH INLAND WILL COMBINE WITH A DEEPLY
MOIST COLUMN TO KEEP IN THE CHANCE FOR CONVECTION THROUGH THE
PERIOD. BEST CHANCES FOR CONVECTION WILL BE ON WEDNESDAY AS P/W
CONTENTS WILL BE THE HIGHEST...APPROACHING 2 INCHES...AND THE
ATMOSPHERE WILL CONTINUE TO BE ROILED BY RESIDUAL OUTFLOW
BOUNDARIES AND A SERIES OF WEAK UPPER DISTURBANCES. WEAK UPPER
RIDGING AND LOWER P/W CONTENTS WILL MAKE FOR LESSER POPS ON
THURSDAY. TEMPERATURES WILL REMAIN AROUND OR JUST ABOVE CLIMO
THROUGH THE SHORT TERM.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 AM TUESDAY...BERMUDA HIGH AND STRENGTHENING MID LEVEL
RIDGE WILL PRODUCE TEMPERATURES WELL ABOVE CLIMO THROUGH THE
PERIOD. MID LEVEL RIDGE WILL BE WEAKEST ON FRI...PROVIDING AN
OPPORTUNITY FOR AFTERNOON CONVECTION. CONVECTION WILL BE AIDED BY
LINGERING DEEP MOISTURE...FORECAST SOUNDINGS SHOW PRECIPITABLE
WATER VALUES NEAR 2 INCHES FRI...AND PRESENCE OF WEAK SHORTWAVE
ROTATING AROUND WESTERN EDGE OF THE RIDGE.

SUBSIDENCE OVER THE REGION WILL INCREASE DURING THE WEEKEND AS 5H
RIDGE GRADUALLY GAINS STRENGTH. FORECAST SOUNDINGS MAINTAIN
PRECIPITABLE WATERS AROUND 2 INCHES SO DESPITE THE SUBSIDENCE AND
DOWNSLOPE FLOW THERE WILL BE ABUNDANT DEEP MOISTURE. AS SUCH WILL
RETAIN INHERITED SILENT DIURNAL POP. THERE IS POTENTIAL FOR SUN TO
BE MORE ACTIVE IF WEAK COLD FRONT IS ABLE TO SAG SOUTH INTO THE
REGION. HOWEVER THIS APPEARS TO BE A LONG SHOT AT
BEST...ESPECIALLY GIVEN THE STRENGTH OF THE MID LEVEL RIDGE AND
THE TIME OF YEAR. 5H RIDGE CONTINUES TO EXPAND/STRENGTHEN MON BUT
AS IS THE CASE OVER THE WEEKEND ISOLATED CONVECTION WILL REMAIN A
POSSIBILITY. HIGHS WILL BE IN THE LOW TO MID 90S THROUGH THE
PERIOD WITH LOWS IN THE LOW TO MID 70S. TRIPLE DIGIT HEAT INDEX
VALUES ARE STILL EXPECTED FOR THE WEEKEND AND START OF NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 00Z...THUNDERSTORMS ARE OCCURRING ALONG A BOUNDARY FROM N
OF FLORENCE TO NEAR KILM. TEMPO THUNDERSTORMS AND IFR WILL MOST
LIKELY OCCUR AT KLBT/KFLO EARLY THIS EVENING. THERE IS A GOOD
POSSIBILITY THE STORMS WILL DEVELOP SOUTHWARD INTO THE
KILM/KCRE/KMYR TERMINALS LATER THIS EVENING BUT SHOULD BE WEAKER
WITH TEMPO MVFR CONDITIONS. CONVECTION SHOULD MOVE SE AND TAPER
OFF 04-06Z PER HIGH RESOLUTION MODELS.

EXTENSIVE DEBRIS CLOUDS WILL COVER THE TERMINALS OVERNIGHT. THIS
SHOULD INHIBIT FOG FORMATION BUT STILL FEEL TEMPO MVFR COULD AT
LEAST OCCUR WITH LIGHT WINDS...MOIST SOILS AND SUBSIDENCE. AFTER
SUNRISE VFR EXPECTED WITH LIGHT SW-W WINDS...BECOMING S-SW LATE
MORNING. ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS ARE AGAIN
POSSIBLE.

EXTENDED OUTLOOK...CHANCE OF SHOWERS/THUNDERSTORMS/TEMPO MVFR
EACH DAY...OTHERWISE VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 900 PM TUESDAY...A TROUGH WILL REMAIN UPSTREAM OF THE
WATERS...KEEPING SW WINDS IN PLACE. WIND SPEEDS WILL BE UP TO 15
TO 20 KT THROUGH LATE EVE AND THEN BEGIN TO DIMINISH OVERNIGHT AS
THE TROUGH GETS A LITTLE CLOSER AND THE PRESSURE GRADIENT RELAXES
FURTHER. SEAS WILL REMAIN IN THE 3 TO 4 FT RANGE...WITH SOME 5 FT
SEAS ACROSS THE MAINLY NORTHERN WATERS.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 230 PM TUESDAY...BERMUDA-STYLE HIGH PRESSURE WILL MAINTAIN
A MODEST SOUTHWESTERLY FLOW OVER THE WATERS THROUGH THE SHORT
TERM...WITH SW WINDS OF 10 TO 15 KT AND SEAS IN THE 2 TO 3 FT
RANGE. BIGGEST THREAT THROUGH THE SHORT TERM WILL BE SHOWER AND
THUNDERSTORM ACTIVITY WHICH WILL BE PRESENT ON BOTH DAYS.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 300 AM TUESDAY...BERMUDA HIGH WILL CONTINUE TO BE THE
DOMINANT FEATURE DURING THE PERIOD MAINTAINING SOUTHWEST FLOW
ACROSS THE WATERS. PIEDMONT TROUGH WILL BECOME MORE DEFINED WHICH
WILL LEAD TO A SLIGHT INCREASE IN DAYTIME WIND SPEEDS. WEAK FRONT
TRIES TO DROP IN FROM THE NORTHWEST LATE IN THE PERIOD. HAVE
DOUBTS THE FRONT WILL REACH THE AREA BUT IT WILL TIGHTEN THE
GRADIENT A BIT RESULTING IN A SLIGHT BUMP IN WIND SPEEDS SAT
NIGHT. WINDS WILL BE WITHIN THE 10 TO 15 KT FOR MOST OF THE PERIOD
THOUGH AN INCREASE TO 15 TO 20 KT IS EXPECTED SAT NIGHT. SEAS 2 TO
3 FT FRI BUILD TO 3 TO 4 FT LATER SAT AND SAT NIGHT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD
SHORT TERM...REK
LONG TERM...III
AVIATION...MRR
Hazardous weather outlook, Jun 9, 6:10 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
610 PM EDT TUE JUN 9 2015

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-102215-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
610 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND HAIL POSSIBLE
THIS EVENING. THUNDERSTORMS WILL CONTAIN HEAVY RAIN AND DANGEROUS
CLOUD TO GROUND LIGHTING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTERNOON HEAT INDEX VALUES MAY REACH 100 DEGREES FRIDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

AMZ250-252-254-256-102215-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
610 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

In the hours before

Local storm report, Jun 9, 8:37 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
837 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     1 NNW DARLINGTON        34.32N  79.88W
06/09/2015                   DARLINGTON         SC   LAW ENFORCEMENT

            TREE DOWN LAWSON RD AND SPRING ST.

&&

EVENT NUMBER ILM1500138

ROSS
Special weather statement, Jun 9, 8:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
845 PM EDT TUE JUN 9 2015

NCZ096-100130-
BLADEN-
845 PM EDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT BLADEN COUNTY...

AT 844 PM EDT...A STRONG THUNDERSTORM WAS NEAR
ELIZABETHTOWN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...ROWAN...LAGOON...COUNCIL...RUSKIN...WHITE OAK...
ABBOTTSBURG...KELLY...AMMON...ELKTON...CARVERS...LISBON...EMERSON...
JEROME...BLADEN COMMUNITY COLLEGE...CLARKTON...WHITE LAKE...EAST
ARCADIA...DUBLIN AND BLADEN COUNTY HOSPITAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3480 7844 3477 7843 3475 7839 3473 7839
      3472 7838 3470 7837 3467 7832 3461 7831
      3455 7825 3454 7827 3450 7825 3446 7818
      3440 7826 3437 7833 3437 7840 3439 7848
      3451 7876 3485 7875 3485 7852 3486 7850
TIME...MOT...LOC 0044Z 286DEG 27KT 3460 7851

JDW
Local storm report, Jun 9, 8:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
856 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     3 S FLOYD               34.33N  79.91W
06/09/2015                   DARLINGTON         SC   LAW ENFORCEMENT

            TREE IN ROADWAY MCCOWNS MILLPOND RD

&&

EVENT NUMBER ILM1500139

ROSS
Local storm report, Jun 9, 8:58 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
858 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     3 SSW FLOYD             34.33N  79.91W
06/09/2015                   DARLINGTON         SC   LAW ENFORCEMENT

            TREE IN ROADWAT TISH DR.

&&

EVENT NUMBER ILM1500140

ROSS
Local storm report, Jun 9, 8:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
859 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     3 SSW FLOYD             34.33N  79.91W
06/09/2015                   DARLINGTON         SC   LAW ENFORCEMENT

            TREE IN ROADWAY TISH DR.

&&

CORRECTED REMARKS

EVENT NUMBER ILM1500140

ROSS
Local storm report, Jun 9, 9:09 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
909 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     3 SSW MONT CLARE        34.36N  79.83W
06/09/2015                   DARLINGTON         SC   MEDIA

            LARGE TREE DOWN ON HOUSE ON ELISSA DR. OCCUPANTS INSIDE
            UNHARMED. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1500141

ROSS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:45 PM EDTSpecial Weather StatementILMBladen45 min
Jun 9, 9:40 PM EDTAreal Flood AdvisoryILMBladen, Pender, Robeson3 hr
Jun 9, 10:19 PM EDTSpecial Weather StatementILMRobeson41 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.